EconPapers    
Economics at your fingertips  
 

On the Interpolating Quadratic Spline

Zlatko Udovičić ()
Additional contact information
Zlatko Udovičić: Sarajevo, Bosnia and Herzegovina

A chapter in Approximation and Computation, 2010, pp 461-467 from Springer

Abstract: Abstract In the construction of the quadratic interpolating spline, a parameter can be arbitrarily chosen. In our recent paper [Sarajevo J. Math. 2 (15) (2006), 237–245], by adequately choosing the free parameter, some well-known as well as some new quadrature rules were obtained. In this paper, for a certain choice of the free parameter, we give an estimation of the error of approximation on the uniform mesh.

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_31

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_31

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_31